Alert archive / Connecticut / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 9, 2011, 4:45 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 9, 2011, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
The radar
The Albany radar (KENX), 107 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:45 PM EDT | HAIL 1 | Winchester Center, CT | |
| Jun 9, 4:45 PM EDT | HAIL 1.25 | Winchester Center, CT | |
| Jun 9, 4:50 PM EDT | TSTM WND DMG | Winchester Center, CT | TREES DOWN |
| Jun 9, 4:53 PM EDT | HAIL 1.5 | Norfolk, CT | |
| Jun 9, 5:07 PM EDT | TSTM WND DMG | Canaan, CT | DOWN TREES |
| Jun 9, 5:07 PM EDT | HAIL 1 | Winsted, CT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS51 KALY 092045
SVRALY
CTC005-092130-
/O.NEW.KALY.SV.W.0117.110609T2045Z-110609T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
445 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 530 PM EDT
* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FALLS VILLAGE...OR 11 MILES NORTHWEST OF TORRINGTON...AND MOVING
EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NORFOLK BY 450 PM EDT...
WINSTED BY 500 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4194 7290 4181 7351 4205 7348 4204 7301
4203 7300 4197 7302 4198 7291 4197 7288
TIME...MOT...LOC 2045Z 266DEG 32KT 4194 7327
$$
GJM/WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:33 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 9, 4:33 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 433 PM EDT THU JUN 9 2011 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD FROM THE CAPITAL DISTRICT THIS EVENING TO SOUTH OF LONG ISLAND BY AROUND MIDNIGHT ...USHERING IN COOLER AND DRIER AIR. THE FRONT WILL THEN STALL SOUTH OF THE REGION TONIGHT. HIGH TEMPERATURES FRIDAY WILL BE TEN TO FIFTEEN DEGREES COOLER THAN TODAY. THE FRONTAL BOUNDARY WILL MOVE BACK OVER THE REGION AS A WARM FRONT LATE FRIDAY OR EARLY SATURDAY...AND BRING MORE UNSETTLED WEATHER FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH #450 IN EFFECT FOR OUR ENTIRE FORECAST AREA THROUGH 8 PM THIS EVENING FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. HAVE DIMINISHING POPS BASED ON PROJECTED MOVEMENT OF THE LINE OF SHOWERS AND THUNDERSTORMS. POPS DIMINISH TO CHANCE BY AROUND 6PM AND TO SLIGHT CHANCE BY AROUND MIDNIGHT. DUE TO LARGE AMOUNT OF RESIDUAL MOISTURE HAVE PUT PATCHY FOG FOR THE ENTIRE AREA FOR 06Z THRU 10Z. MET/MOS AND MAV/MOS ARE IN FAIRLY GOOD AGREEMENT FOR OVERNIGHT LOWS...HAVE GONE WITH A BLEND OF THE TWO. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... HPC AND MODELS SUGGEST THE FRONTAL BOUNDARY WILL REMAIN SOUTH OF THE REGION THROUGH LATE FRIDAY EVENING OR EARLY SATURDAY MORNING ...THEN SLOWLY MOVE BACK ACROSS THE REGION AS A WARM FRONT. PWAT VALUES DROP BELOW AN INCH OVER MOST OF THE REGION BY FRIDAY MORNING...BUT THEN INCREASE TO AROUND 1.5 INCH ALONG OUR SOUTHERN BORDER BY MIDNIGHT FRIDAY NIGHT AND TO BETWEEN 1.5 AND 1.8 INCH BY SATURDAY EVENING. MUCAPE VALUES INCREASE TO AROUND 2500 J/KG TO THE WEST OF THE CATSKILLS AND MOHAWK VALLEY...WITH THETAE VALUES APPROACHING 350 DEGREES K. HOWEVER THERE ARE SOME INDICATIONS THAT THE WORST OF THE TROPICAL TYPE AIR MASS WILL REMAIN WEST OF THE REGION...WITH HINTS OF A SOUTHEASTERLY LOW LEVEL FLOW OFF THE OCEAN INTO THE REGION. THIS WOULD RESULT IN SOMEWHAT COOLER TEMPERATURES AT THE LOWEST LEVELS...AND THUS A SOMEWHAT MORE STABLE AIR MASS OVER THE REGION. THE DOWNSIDE COULD BE A LOW OVERCAST ACROSS MUCH OF THE REGION...ESPECIALLY SOUTH AND EAST ...FOR MUCH OF THE WEEKEND. ON SATURDAY...A SURFACE LOW MOVES FROM LOWER MICHIGAN ACROSS LAKE HURON AND INTO SOUTHERN CANADA TO THE VICINITY OF OTTAWA BY 12Z SUNDAY. THIS WILL RESULT IN A FLOW OF WARM AND HUMID AIR ALOFT OVER THE COOLER AIR NEAR THE SURFACE...AND RESULT IN AN INCREASING CHANCE OF SHOWERS OVER THE REGION SATURDAY EVENING AND NIGHT. AT THIS POINT HAVE OPTED FOR LIKELY POPS WITH JUST A CHANCE OF EMBEDDED TSTORMS. HAVE GONE FOR A 50/50 BLEND OF THE MAV/MOS AND MET/MOS WITH SOME MINOR ADJUSTMENTS FOR HIGH AND LOW TEMPS THROUGH THE PERIOD AND MOSTLY USED HPC QPFS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... MOS GUIDANCE. AN OCCLUDED FRONT PASSES THROUGH EASTERN NEW YORK AND WESTERN NEW ENGLAND AT THE START OF THE PERIOD. WHILE WE BEGIN WITH SHOWERS AND POSSIBLY A RUMBLE OF THUNDER OR TWO...CONDITIONS GRADUALLY IMPROVE. MONDAY THROUGH WEDNESDAY WILL BE GENERALLY DRY...AS HIGH PRESSURE SETTLES IN FROM THE NORTH CENTRAL STATES. BY WEDNESDAY...THE HIGH WILL BE SITUATED DIRECTLY OVER OUR FORECAST AREA. BUT ON THURSDAY...IT TRANSLATES FURTHER EAST AS ANOTHER SYSTEM APPROACHES FROM THE WEST. THIS WILL BRING US OUR NEXT CHANCE RAIN OR SHOWERS AND THUNDERSTORMS...FROM WEDNESDAY NIGHT ON. HIGHS WILL BE IN MOSTLY THE 70S SUNDAY...WITH SOME UPPER 60S IN THE HIGHEST MOUNTAIN AREAS...AND LOWER 80S IN THE MID-HUDSON VALLEY. MONDAY WILL BE A FEW DEGREES COOLER...WITH TUESDAY BEING MUCH LIKE SUNDAY. THE HIGH PRESSURE WILL HELP KEEP HIGH TEMPERATURES DOWN IN THE UPPER 60S TO MID 70S RANGE FOR WEDNESDAY AND THURSDAY. OVERNIGHT LOWS WILL BE PRETTY CONSISTENTLY IN THE 40S AND 50S...WITH THE COOLER TEMPERATURES PRETTY MUCH LIMITED TO THE HIGHER ELEVATIONS. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... THUNDERSTORMS HAVE DEVELOPED AND SHOULD AFFECT KGFL AND KALB BY 1900Z AND KPOU BY 2000Z. ONE HOUR GROUP FOR THUNDER 19-20Z AT KGFL AND TEMPO GROUPS FOR THIS AFTERNOON KALB AND KPOU...AND CLOSELY MONITOR TRENDS. IN BETWEEN THUNDERSTORMS...MAINLY VFR CONDITIONS WITH SOME LIMITS IN VISIBILITY DUE TO HAZE. COLD FROPA TAKES PLACE THIS EVENING WITH A WIND SHIFT TOWARD THE NORTHWEST WITH A BROKEN LOW/MID DECK EXPECTED. AT THIS TIME...SEEMS MVFR CONDITIONS ARE POSSIBLE FROM THIS CLOUD DECK AND SOME MORNING FOG. OUTLOOK... FRI-FRI NT...VFR. NO SIG WX. SAT-MON...VFR/MVFR. CHC -SHRA/-TSRA. TUE...VFR. NO SIG WX . && .FIRE WEATHER... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS THE REGION THIS AFTERNOON AS A COLD FRONT SLOWLY DROPS SOUTHEAST ACROSS THE REGION. HUMIDITY VALUES WERE QUITE HIGH TODAY...ESPECIALLY CONSIDERING THE TEMPERATURES...MOSTLY IN THE 50 TO 60 PERCENT RANGE. HUMIDITY VALUES WILL RECOVER TO AROUND 100 PERCENT TONIGHT AND SOME FOG AND/OR DEW MAY BE EXPECTED WHERE SKIES CLEAR. WITH A DRIER AIR MASS MOVING IN FRIDAY LOOK FOR MIDDAY HUMIDITY VALUES MOSTLY AROUND 50 PERCENT...A BIT DRIER NORTH THAN SOUTH. AGAIN HUMIDITY VALUES WILL INCREASE TO NEAR 100 PERCENT FRIDAY NIGHT... AND WILL BE AROUND 70 PERCENT SATURDAY. WINDS WILL VEER AROUND TO THE WEST BY EARLY EVENING FOLLOWING THE FRONTAL PASSAGE AND DIMINISH TO LESS THAN 5 MPH DURING THE NIGHT. THEY WILL BE NORTHERLY 5 TO 10 MPH FRIDAY...GRADUALLY VEERING TO THE NORTHEAST BY EVENING. && .HYDROLOGY... LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING WITH SHOWERS AND THUNDERSTORMS...WHICH MAY CAUSE PONDING OF WATER ON ROADS AND PARKING AREAS AND RAPID RISES TO NEAR BANKFULL ON SMALL STREAMS IN THE HEAVY RAIN AREAS. THE SHOWERS WILL HAVE LESS OF AN EFFECT ON LARGER STREAMS AND ONLY SLIGHTLY EFFECT THE FLOWS OF LARGER RIVERS. THE WEATHER SHOULD BE RELATIVELY DRY TONIGHT THROUGH MOST OF FRIDAY NIGHT...BEFORE RAIN SPREADS INTO THE REGION AHEAD OF THE NEXT SYSTEM. RAINFALL THROUGH MONDAY MORNING WILL LIKELY AMOUNT TO AROUND AN INCH AND SOME AREAS MAY GET OVER TWO INCHES WITH THE HEAVIEST AMOUNTS LIKELY SATURDAY AFTERNOON. HOWEVER A GOOD PORTION OF THIS RAIN SHOULD SOAK INTO THE GROUND SO ONLY MODEST RESPONSES ARE LIKELY TO OCCUR ON RIVERS AND STREAMS. FLOODING CONTINUES ON LAKE CHAMPLAIN. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK NEAR TERM...RCK SHORT TERM...RCK LONG TERM...ELH AVIATION...SND FIRE WEATHER...RCK HYDROLOGY...RCK
Hazardous weather outlook, Jun 9, 12:18 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1218 PM EDT THU JUN 9 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1218 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE LILELY ACROSS THE AREA TODAY AHEAD OF A COLD FRONT MOVING THROUGH THE GREAT LAKES. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 58 MPH. THUNDERSTORMS WILL GENERALLY TRACK TO THE EAST-SOUTHEAST BETWEEN 30 AND 40 MPH. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AS THE COLD FRONT PASSES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THE FOLLOWING COUNTIES...HAMILTON...HERKIMER...FULTON...MONTGOMERY... SCHENECTADY...ALBANY...SCHOHARIE...RENSSELAER...WASHINGTON... SARATOGA...WARREN...GREENE...COLUMBIA...ULSTER...DUTCHESS... BERKSHIRE...LITCHFIELD...BENNINGTON...AND WINDHAM COUNTIES.
In the hours before
Local storm report, Jun 9, 4:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
427 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL WAPPINGERS FALLS 41.60N 73.92W
06/09/2011 E1.00 INCH DUTCHESS NY PUBLIC
&&
VKOLECILocal storm report, Jun 9, 4:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL BEACON 41.50N 73.97W
06/09/2011 E1.50 INCH DUTCHESS NY PUBLIC
&&
VKOLECILocal storm report, Jun 9, 4:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
431 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL HOPEWELL JUNCTION 41.59N 73.80W
06/09/2011 E1.75 INCH DUTCHESS NY PUBLIC
&&
VKOLECILocal storm report, Jun 9, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG WINGDALE 41.65N 73.56W
06/09/2011 DUTCHESS NY PUBLIC
TREES AND WIRES DOWN
&&
VKOLECILocal storm report, Jun 9, 4:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL WINSTED 41.93N 73.07W
06/09/2011 E1.50 INCH LITCHFIELD CT PUBLIC
&&
VKOLECILocal storm report, Jun 9, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL HOPEWELL JUNCTION 41.59N 73.80W
06/09/2011 E1.00 INCH DUTCHESS NY PUBLIC
&&
VKOLECIThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:07 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 38 min |
| Jun 8, 8:28 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 62 min |
| Jun 8, 9:07 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 53 min |
| Jun 8, 9:30 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 49 min |
| Jun 9, 12:58 AM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 62 min |
| Jun 9, 1:50 AM EDT | Special Weather Statement | ALY | 25 min | |
| Jun 9, 9:10 AM EDT | Special Weather Statement | ALY | 50 min | |
| Jun 9, 9:13 AM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 62 min |
| Jun 9, 3:54 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 51 min |
| Jun 9, 4:27 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 63 min |
| Jun 9, 4:46 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 2 hr |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.